HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Generic bifurcations of framed curves in a space form and their envelopes

Files in This Item:
TiA159-2_492-500.pdf133.81 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/48588

Title: Generic bifurcations of framed curves in a space form and their envelopes
Authors: Ishikawa, Goo Browse this author →KAKEN DB
Keywords: Legendre duality
Adapted frame
Osculating frame
Tangent developable
Issue Date: 1-Feb-2012
Publisher: Elsevier B.V.
Journal Title: Topology and its Applications
Volume: 159
Issue: 2
Start Page: 492
End Page: 500
Publisher DOI: 10.1016/j.topol.2011.09.024
Type: article (author version)
URI: http://hdl.handle.net/2115/48588
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 石川 剛郎

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University